RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 76(118), Number 3, Pages 323–343 (Mi msb4022)  

This article is cited in 4 scientific papers (total in 4 papers)

Dissipative Volterra operators

L. A. Sakhnovich


Full text: PDF file (1937 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 5:3, 311–331

Bibliographic databases:

UDC: 517.43+513.882
MSC: 47B44, 47A10, 45D05, 45P05, 47G10, 47B34
Received: 19.01.1967

Citation: L. A. Sakhnovich, “Dissipative Volterra operators”, Mat. Sb. (N.S.), 76(118):3 (1968), 323–343; Math. USSR-Sb., 5:3 (1968), 311–331

Citation in format AMSBIB
\Bibitem{Sak68}
\by L.~A.~Sakhnovich
\paper Dissipative Volterra operators
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 76(118)
\issue 3
\pages 323--343
\mathnet{http://mi.mathnet.ru/msb4022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227805}
\zmath{https://zbmath.org/?q=an:0181.12201|0169.44901}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 5
\issue 3
\pages 311--331
\crossref{https://doi.org/10.1070/SM1968v005n03ABEH001009}


Linking options:
  • http://mi.mathnet.ru/eng/msb4022
  • http://mi.mathnet.ru/eng/msb/v118/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Richard Frankfurt, James Rovnyak, “Finite convolution operators”, Journal of Mathematical Analysis and Applications, 49:2 (1975), 347  crossref  mathscinet  zmath
    2. G. M. Gubreev, “On one class of bases in Hilbert spaces and the similarity problem for volterra operators”, Funct. Anal. Appl., 26:4 (1992), 282–284  mathnet  crossref  mathscinet  zmath  isi
    3. G. M. Gubreev, “On a class of unconditional bases in Hilbert spaces and on the problem of similarity of dissipative Volterra operators”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 93–126  mathnet  crossref  mathscinet  zmath  isi
    4. M. M. Malamud, “Unique Determination of a System by a Part of the Monodromy Matrix”, Funct. Anal. Appl., 49:4 (2015), 264–278  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:172
    Full text:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020